| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, catheter had 2 lumens that would not flush so we pulled and placed this line and it had begun to get sluggish and then started to leak.Staff called to replace the line that was previously inserted 20 days ago due to leaking at the site.Pulled the line to inspect and found a large hole at the 4.5cm mark.Patient states it had begun to get sluggish and then started to leak yesterday am.No injury was noted to the patient.Negative outcome was that the patient had to come in for a replacement picc due to leaking.Unfortunately, due to his extensive history we were not able to get another picc placed at the bedside and the patient was then sent to ir.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.